Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Elavil  (Read 345 times)

0 Members and 1 Guest are viewing this topic.

Offline MobileChucko

  • Live long, and prosper...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 1065
  • Country: us
  • Rec's: 26
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Elavil
« Reply #10 on: March 29, 2014, 08:32:02 AM »
Hi Chris...

Yes my friend...  Elavi (Amitriptyline) acts primarily as a serotonin-norepinephrine reuptake inhibitor, with strong actions on the serotonin transporter and moderate effects on the norepinephrine transporter.

So yes, the immediate increase in serotonin levels will often times cause a temporary increase in anxiety.

The very best to you, Chris!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline chris1234

  • Sr. Member
  • ****
  • Posts: 408
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Elavil
« Reply #11 on: March 29, 2014, 03:06:39 PM »
Thanks again chuck I am really hoping that one of these anti depressants can bring me relief so I can start feeling better and get back to normal
Bookmark and Share

Tags:
 

anything